Alert archive / West Virginia / Special Weather Statements in 2011

Special Weather Statement, NWS Charleston, WV

July 11, 20114 counties in West Virginia

NWS Charleston, WV issued this special weather statement at Jul 11, 2011, 5:51 PM EDT for 4 counties in West Virginia. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2011, 5:51 PM EDT (21:51 UTC)
Expired
Jul 11, 2011, 6:45 PM EDT
In force
54 min
Issued by
NWS Charleston, WV

Counties Nicholas County, WV, Pocahontas County, WV, Randolph County, WV, Webster County, WV

The radar

The Charleston,WV radar (KRLX), 157 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 6:12 PM EDTTSTM WND GST 422 S Elkins, WVREPORTED BY EKN ASOS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 9.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2011-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 664 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2011-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
664 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

371 
WWUS81 KRLX 112151
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
551 PM EDT MON JUL 11 2011

WVZ037>040-046-047-112245-
BARBOUR WV-NICHOLAS WV-POCAHONTAS WV-RANDOLPH WV-UPSHUR WV-WEBSTER WV-
551 PM EDT MON JUL 11 2011

...STRONG THUNDERSTORMS WILL AFFECT EASTERN BARBOUR...EASTERN
NICHOLAS...POCAHONTAS...RANDOLPH...SOUTHEASTERN UPSHUR AND WEBSTER
COUNTIES...

AT 546 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 10 MILES
EAST OF GRAFTON TO 14 MILES SOUTHWEST OF ELKINS TO 12 MILES SOUTH OF
SUTTON TO 10 MILES NORTH OF SUMMERSVILLE...MOVING SOUTHEAST AT 40
MPH.

WIND GUSTS TO 55 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. 

THESE STORMS WILL BE NEAR CANVAS...CALVIN...KERENS...AND WEBSTER
SPRINGS AROUND 600 PM...NETTIE...WANETA...BERGOO...AND UPPER GLADE
AROUND 605 PM...BOWDEN AND MONTERVILLE AROUND 610 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3892 7937 3889 7951 3878 7950 3866 7962
      3843 7968 3818 7991 3806 7997 3804 8027
      3812 8037 3822 8037 3826 8043 3811 8067
      3840 8093 3854 8050 3885 8014 3931 7990
      3923 7980 3913 7983 3904 7977 3896 7935

$$

26

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jul 11, 2:41 PM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jul 11, 2:41 PM EDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
241 PM EDT MON JUL 11 2011

.SYNOPSIS...
A WEAK COLD FRONT PUSHES SOUTHWARD TONIGHT AND TUESDAY. ANOTHER COLD
FRONT PUSHES THROUGH ON WEDNESDAY. HIGH PRESSURE ON THURSDAY.

&&

.NEAR TERM /THROUGH TUESDAY/...
THUNDERSTORM COMPLEX PUSHES THROUGH THIS EVENING. HIGH
CAPES...GOOD SHEAR...AND INSTABILITY WILL COMBINE TO ALLOW
SUSTAINMENT OF MCS AS IT TRANSITIONS SWD ACROSS THE CWA. EXPECT
THIS SYSTEM TO BE MAINLY A WIND AND LIGHTNING PRODUCER...WITH
LOCALLY HEAVY DOWNPOURS. FREEZING LEVELS REMAIN QUITE HIGH...UP
AROUND 15KFT AND MAY KEEP HAIL FROM GETTING TOO LARGE. TRENDED
TOWARDS CAT POPS FOR THE EARLY HOURS OF THE PD. LATER TONIGHT...
COLD FRONT SWEEPS THROUGH BRINGING ANOUTHER ROUND OF SHOWERS.

FOR TEMPS...SPLIT THE DIFFERENCE BETWEEN THE MAV AND MET GUIDANCE
WHICH IS ABOUTH WITH BC GRIDS HAVE BEEN ADVERTIZING.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
TRIMMED BACK POPS TUES NIGHT INTO WEDS MORNING AS THE COLD FRONT
WILL PUSH SOUTH...CLEARING OUR SOUTHERN COUNTIES BY 12Z WEDS. KEEP
POPS IN FOR WEDS AFTERNOON AS THE UPPER TROUGH SWINGS THROUGH WITH A
500MB VORT MAX. VERY LIMITED MOISTURE IN THE POST FRONT ENVIRONMENT
SHOULD LIMIT THE SHOWERS AND THUNDERSTORMS...BUT KEPT CHC POPS IN
ALONG THE MAIN FORCING TO THE NORTH...AND IN THE SOUTH WHERE THERE
IS A LITTLE MORE MOISTURE AVAILABILITY. AS UPPER TROUGH SWINGS
THROUGH...POPS QUICKLY ERODE AS MOISTURE IN THE COLUMN DRIES UP.
KEEP TEMPS NEAR GUIDANCE AS TEMPERATURES DROP BACK TO NEAR NORMAL.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
HPC FORECAST GENERALLY FOLLOWED...WITH SOME TWEAKS.

SURFACE HIGH PRESSURE WILL PUSH EAST EARLY IN THE PERIOD.  AS A
RESULT...TEMPERATURES EARLY SHOULD BE COOLER...WITH READINGS
RETURNING TO NORMAL LATER IN THE PERIOD.

MAIN QUESTION FOR THIS PERIOD IS NORTHWEST FLOW EARLY IN THE
PERIOD...WITH THE UPPER RIDGE BUILDING EAST ACROSS THE AREA.
BECAUSE OF THIS...MAINTAINED HPC CHANCE/SLIGHT CHANCE POPS.  POPS
SHOULD BE SOMEWHAT DIURNAL IN NATURE.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
VFR CONDITIONS PREVAIL THROUGH THE LATE AFTERNOON HOURS. MCS OVER
CENTRAL OH TO TRANSITION SWD ACROSS THE FORECAST AREA THIS EVENING
BRINGING REDUCED VSBYS AND LOWERD CIGS...ALONG WITH BRIEF GUSTY
WINDS IN CONVECTION. TRIED TO TIME FEATURE ACROSS THE KPKB
TONIGHT...WITH EASTWARD TRANSITION DURING THE EVENING HOURS.

WAVE MOVES THRU BY 06Z WITH SFC FRONT POISED SAY SE INTO AREA
06-12Z. MAY SEE ANOTHER ROUND OF CONVECTION WITH THIS GIVEN UPR
LEVEL SUPPORT.

RIVER AND VALLEY SHOULD REDEVELOP DURING THE MORNING HOURS.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: MEDIUM

ALTERNATE SCENARIOS: CONVECTION OVER NRN WV MAY CAUSE BRIEF IFR
CONDITIONS AND EXTEND FURTHER SOUTH THEN FORECAST AND RIVER-VALLEY
FOG MAY BE MORE WIDESPREAD DURING THE MORNING HOURS.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    M    H    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z TUESDAY...
IFR CONDITIONS IN CONVECTION POSSIBLE TUESDAY AND WEDNESDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KMC/JSH/TAX
NEAR TERM...KMC
SHORT TERM...TAX
LONG TERM...JSH
AVIATION...KMC
Hazardous weather outlook, Jul 11, 4:32 PM EDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
432 PM EDT MON JUL 11 2011

KYZ101>103-105-OHZ083>087-WVZ005>011-013>020-024>032-036>040-046-047-
122045-
GREENUP-CARTER-BOYD-LAWRENCE-JACKSON-VINTON-MEIGS-GALLIA-WAYNE-
CABELL-MASON-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-TAYLOR-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
POCAHONTAS-RANDOLPH-
432 PM EDT MON JUL 11 2011

...SEVERE THUNDERSTORM WATCH 628 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-VAZ003-004-WVZ033>035-122045-
PERRY-MORGAN-ATHENS-WASHINGTON-DICKENSON-BUCHANAN-MCDOWELL-WYOMING-
RALEIGH-
432 PM EDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...SOUTHWEST
VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 11, 5:12 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
512 PM EDT MON JUL 11 2011

KYZ101>103-OHZ086-087-WVZ005>008-013>016-018-026>029-036>038-112215-
BOONE WV-BOYD KY-BRAXTON WV-CABELL WV-CALHOUN WV-CARTER KY-CLAY WV-
FAYETTE WV-GALLIA OH-GILMER WV-GREENUP KY-JACKSON WV-KANAWHA WV-
LAWRENCE OH-LINCOLN WV-MASON WV-NICHOLAS WV-PUTNAM WV-ROANE WV-
WAYNE WV-WEBSTER WV-
512 PM EDT MON JUL 11 2011

...STRONG THUNDERSTORMS WILL AFFECT BOYD...BRAXTON...CABELL...CENTRAL
WEBSTER...CLAY...GREENUP...KANAWHA...LAWRENCE...NORTHERN BOONE...
NORTHERN CARTER...NORTHERN LINCOLN...NORTHERN NICHOLAS...NORTHERN
WAYNE...NORTHWESTERN FAYETTE...PUTNAM...SOUTHEASTERN CALHOUN...
SOUTHEASTERN JACKSON...SOUTHERN GALLIA...SOUTHERN ROANE...
SOUTHWESTERN GILMER AND SOUTHWESTERN MASON COUNTIES...

AT 510 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 14 MILES
NORTH OF CLAY TO 13 MILES SOUTH OF SPENCER TO WINFIELD TO WEST
PORTSMOUTH...MOVING SOUTH AT 30 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THESE STORMS WILL BE NEAR SERVIA...FRAMETOWN...GASSAWAY...AND SUTTON
AROUND 520 PM...STRANGE CREEK...GRAYS BRANCH...IVYDALE...AND SCOTTOWN
AROUND 525 PM...HARRISON AND LITTLE BIRCH AROUND 530 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 156 AND 191 IN KENTUCKY...AND BETWEEN MILE MARKERS 1 AND 57
IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 96 AND 124 IN WEST
VIRGINIA...I-79 BETWEEN MILE MARKERS 1 AND 69...THE WEST VIRGINIA
TURNPIKE BETWEEN MILE MARKERS 75 AND 95.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3842 8324 3856 8310 3873 8303 3876 8289
      3858 8281 3860 8275 3868 8277 3869 8271
      3873 8271 3878 8265 3864 8196 3868 8130
      3881 8083 3848 8020 3818 8107 3808 8171
      3823 8261 3827 8263 3825 8272 3833 8325

26
Local storm report, Jul 11, 5:29 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
529 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     TSTM WND GST     LOST CREEK              39.16N  80.35W
07/11/2011  E50 MPH          HARRISON           WV   PUBLIC

            SMALL BRANCHES BLOWN DOWN.

&&

EVENT NUMBER RLX1100779

JSH
Local storm report, Jul 11, 5:41 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
541 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     1 E BRIDGEPORT          39.29N  80.23W
07/11/2011  M48 MPH          HARRISON           WV   ASOS

&&

EVENT NUMBER RLX1100781

JSH
Local storm report, Jul 11, 5:48 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
548 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     SAINT MARYS             39.37N 81.14W
07/11/2011                   PLEASANTS          WV   PUBLIC

            STRUCTURAL DAMAGE.
            EVENT OCCURRED BETWEEN
            436 PM 07/11/2011 AND 506 PM 07/11/2011

&&

NNNN
Local storm report, Jul 11, 5:49 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
549 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND DMG     ST. MARYS               39.40N  81.20W
07/11/2011                   PLEASANTS          WV   PUBLIC

            TREES UPROOTED. ROOF TAKEN OFF HOUSE.

&&

EVENT NUMBER RLX1100782

JSH
Special weather statement, Jul 11, 5:51 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
551 PM EDT MON JUL 11 2011

WVZ037>040-046-047-112245-
BARBOUR WV-NICHOLAS WV-POCAHONTAS WV-RANDOLPH WV-UPSHUR WV-WEBSTER WV-
551 PM EDT MON JUL 11 2011

...STRONG THUNDERSTORMS WILL AFFECT EASTERN BARBOUR...EASTERN
NICHOLAS...POCAHONTAS...RANDOLPH...SOUTHEASTERN UPSHUR AND WEBSTER
COUNTIES...

AT 546 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 10 MILES
EAST OF GRAFTON TO 14 MILES SOUTHWEST OF ELKINS TO 12 MILES SOUTH OF
SUTTON TO 10 MILES NORTH OF SUMMERSVILLE...MOVING SOUTHEAST AT 40
MPH.

WIND GUSTS TO 55 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THESE STORMS WILL BE NEAR CANVAS...CALVIN...KERENS...AND WEBSTER
SPRINGS AROUND 600 PM...NETTIE...WANETA...BERGOO...AND UPPER GLADE
AROUND 605 PM...BOWDEN AND MONTERVILLE AROUND 610 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3892 7937 3889 7951 3878 7950 3866 7962
      3843 7968 3818 7991 3806 7997 3804 8027
      3812 8037 3822 8037 3826 8043 3811 8067
      3840 8093 3854 8050 3885 8014 3931 7990
      3923 7980 3913 7983 3904 7977 3896 7935

26

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 3:26 PM EDTSpecial Weather StatementRLXWood64 min
Jul 11, 4:05 PM EDTSpecial Weather StatementRLXDoddridge, Pleasants, Ritchie, Tyler, Wirt, Wood55 min
Jul 11, 4:12 PM EDTSpecial Weather StatementRLXJackson, Mason, Putnam, Roane63 min
Jul 11, 5:03 PM EDTSpecial Weather StatementRLXBarbour, Calhoun, Gilmer, Harrison, Lewis, Taylor and 1 more57 min
Jul 11, 5:12 PM EDTSpecial Weather StatementRLXBraxton, Cabell, Clay, Kanawha, Lincoln, Nicholas and 2 more63 min
Jul 11, 5:43 PM EDTAreal Flood WarningRLXCabell78 min
Jul 11, 6:03 PM EDTSpecial Weather StatementRLXLincoln, Wayne57 min
Jul 11, 6:08 PM EDTSpecial Weather StatementRLXBoone, Fayette, Kanawha, Logan67 min
Jul 11, 6:46 PM EDTSpecial Weather StatementRLXLogan, McDowell, Mingo, Raleigh, Wyoming59 min
Jul 11, 7:46 PM EDTSpecial Weather StatementRLXMcDowell59 min
Jul 11, 2:28 PM EDTSpecial Weather StatementRLXPerry62 min
Jul 11, 2:46 PM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Perry59 min
Jul 11, 7:10 PM EDTSpecial Weather StatementRLXBoyd, Carter, Lawrence65 min

Nearby

Special Weather Statements in West Virginia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.